Dr.Farhad Huseynov







Dr.Farhad Huseynov

Dr. Farhad Huseynov
Associate Professor, Economics
Email: fhusseinov@ada.edu.az

Areas of interest: Economic Theory, Mathematical Economics, Microeconomic Theory, Game-theoretic equilibria and applications of game-theoretic solution concepts in economics.

Dr. Farhad Huseynov has B.S. and M.S. degrees from Baku State University. He did his Ph.D. at Moscow State University and Baku State University.

Publications:
• Concave Measures and the Fuzzy Core of Exchange Economies with Heterogeneous Divisible Commodities, Fuzzy Sets and Systems, FSS-D-10-00674R1, (available online) in press.
• “A Theory of a Heterogenous Divisible Commodity Exchange Economy, Journal of Mathematical Economics, Vol. 47, 54-59, (2011)
• “Alpha-maxmin solutions to fair division problems and the structure of the set of Pareto utility profiles”, Mathematical Social Sciences, Vol. 57, No. 2, 279-281, (2009)
• ‘Theorems on the core of an economy with infinitely many commodities and consumers", with Ö. Evren,  Journal of Mathematical Economics, Vol. 44, no. 11,  1180-1196, (2008)
• ‘Existence of the core in a heterogeneous divisible commodity exchange economy,’ International Journal of Game Theory, Vol. 37, no. 3, 387-395, (2008)
• "Optimal Time Aggregation of Infinite Horizon Control Problems", with Sibel Sirakaya and Nedim Alemdar, Journal of Economic Dynamics and Control, Volume 30, Issue 4, pp. 569-593 (2006)
• “A Characterization of Polyhedral Convex Sets,” Journal of Convex Analysis, vol. 11, no. 1, pp. 245-250 (2004).
• “Theorems on Correspondences and Stability of the Core,” Economic Theory, vol.22, no.4, pp. 893-902 (2003)
• “Relaxation of Multidimensional Variational Problems with Constraints of General Form,” Journal of Nonlinear Analysis: Series A Theory and Methods, vol. 45, pp. 651-659 (2001).
• “A Note on the Closedness of the Convex Hull and Its Applications,” Journal of Convex Analysis, vol. 6, pp. 1-7 (1999).
• “Boundary Behavior of Excess Demand and Existence of Equilibrium,” Journal of Economic Theory, vol. 87, pp. 434-449 (1999).
• “Equitable Nature of Core Allocations in Atomless Economies,” Review of Economic Design, vol. 3, no. 2, pp. 129-135 (1998).
• “Characterization of Spannability of Functions,” Journal of Mathematical Economics, vol. 28, no. 1, pp. 29-40 (1997).
• “Overlapping of Functions,” Mathematical Notes of Acad. Sci. Russia, vol. 4, pp. 623-626 (1997).
• “Weierstrass Condition for the General Basic Variational Problem: Proceedings of the Royal Society of Edinburgh, no.125 A, p. 801-806, (1995).
• “Coercivity o Integral Functionals and Existence Theorems for Extremal Problems”, Nonlinear Analysis: Theory, Methods and Applications, 25, no. 11, p. 1181-1189, (1995).
• “Interpretation of Aubin’s Fuzzy Coalitions and Their Extension: Relaxation of Finite Exchange Economies”, Journal of Mathematical Economics, no. 23, p.499-516 (1994).

Professional experience:
9/94 - Present Assoc. Prof. Bilkent University, Dept. of Econ.
1/92 - 8/94 Professor, Middle East Technical University, Dept. of Math.
6/91 - 7/93 Professor, Head, Baku State University, Dept. of Applied Math.
9/87 - 6/91 Assoc. Prof. Baku State University, Dept. of Applied Math.
3/82 - 9/87 Senior researcher, Institute of Cybernetics, Acad. Sci. Azerbaijan
3/80 - 3/82 Visiting Senior Researcher, Moscow State University, Dept Mech.-Math.
11/78 - 3/80 Senior researcher, Institute of Cybernetics, Acad. Sci. Azerbaijan
1/75 - 11/78 Assistant Researcher Institute of Cybernetics, Acad. Sci. Azerbaijan
8/70-12/71 Junior Researcher, Institute of Cybernetics, Acad. Sci. Azerbaijan